# SDR CALA2022100302637

- Difficulty date: October 3, 2022
- Submitted: October 3, 2022
- Operation: Air carrier
- Aircraft: N13720
- Make and model: Boeing 737724
- Aircraft serial: 28939
- Aircraft time: 74,021 hours, 25,250 cycles
- System (JASC): 7111 · Engine Cowl Flaps
- Part: Louver
- Part number: NA
- Condition: Missing
- Location: Eng #2 Tai Duct
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PDA 3 #2 ENG TAI DUCT AT 6-0 CLOCK POS HAS ONE LOUVER COMPLETELY MISSING .FOR #2 ENG ONLY 1 LOUVER MISSING WITH NO CRACKS IN SLOTTED AREAS, FOR #2 ENG TAI DUCT AT 6-0 CLOCK POS HAS ONE LOUVER TOMC-APPROVAL FROM SC1ELBYC COMMENT COMPLETELY MISSING. SHOULD BE REPAIRED IN 800 FLT HRS.
